# SDR AALA201705299020

- Difficulty date: May 27, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 68,564 hours, 34,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3038
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED FORWARD GALLEY DOOR COVER LOOSE, AND SLIDE DISLODGED. MAINTENANCE REPLACED FORWARD GALLEY SERVICE DOOR EVACUATION SLIDE IAW AMM 25-62-00-201. CHECKED AND FOUND OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
